Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Manic Depression

Posted by PattyG on May 6, 1999, at 21:40:06

In reply to Manic Depression, posted by Shirley on May 6, 1999, at 20:46:44

I guess I would wonder about the Adderal - could be causing the outbursts. Might ask the doc if he could try it without the stimulant and see what happens? A thought. Good luck.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:PattyG thread:5684